[Senear-Usher syndrome: acquired hemophilia caused by the occurrence of a factor VIII inhibitor].
Аннотация
A 25-year-old woman who had suffered from pemphigus for 2 years developed widespread, scalded skin-like lesions after stopping an immunosuppressive treatment. Histological and immunofluorescence studies confirmed the diagnosis of pemphigus erythematosus. Apart from IgG pemphigus antibodies, granular deposits for IgM at the dermoepidermal junction and circulating antinuclear IgM-antibodies could be detected. Despite of restarting an immunosuppressive regime, the patient developed severe hemophilia due to the occurrence of a factor VIII antiglobulin. Its possible immunopathologic basis is discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.